# SDR AU990435

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE INNER CHORD LOCATED AT BS 616 LT CRACKED THROUGH THE LOWER FASTENER HOLE.  FOUND DURING EDDY CURRENT INSPECTION.
